# SDR CALA2017120204292

- Difficulty date: December 1, 2017
- Submitted: December 3, 2017
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 61,296 hours, 21,827 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3212
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MATERIAL LOSS NOTICED ON SKIN AT STA 500A STRINGER S-20L.  REPAIRED PER SRM 53-00-01 REPAIR 1.
